# SDR HAIHEEA9817

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stabilizer Assy
- Part number: 206023119151
- Condition: Mis Mfg
- Location: Inserts
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STAB ASSY INSERTS ON TOP AND BOTTOM INSTALLED IN WRONG SPOT.
